MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI NAVIGATION SYSTEM

ACCLARENT, INC. TRUDI NAVIGATION SYSTEM
Catalog Number FG-2000-00
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the right corner of the trudi navigation system demonstration unit (fg-2000-00) monitor "started smoking near power button".Additionally, there was "a black circle in bottom right corner of screen".There was no patient injury, death or surgical delay.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g4 (pma/510(k) #), g6, h2, h3, h6, h11.A replacement monitor was shipped to the customer to address the reported issue with the demo trudi navigation system (fg-2000-00).It was reported that the defective monitor will be disposed of and will not be returned for evaluation.No additional service is required.The complaint history of the system was reviewed, and no trends of this product issue were found.The root cause remains unknown.
 
Event or Problem Description
N/a.

Brand Name
TRUDI NAVIGATION SYSTEM
Common Device Name
TRUDI NAVIGATION SYSTEM
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
31 technology drive
CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine
CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22105351
Report Number3003418325-2025-00020
Device Sequence Number7156672
Product Code PGW
UDI-Device Identifier10846835018639
UDI-Public10846835018639
Combination Product (Y/N)N
PMA/510(K) Number
K231862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberFG-2000-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown